DOMAIN THEORY AND INTEGRATION

File Description SizeFormat 
Domain theory and integration.pdfdefault1.53 MBAdobe PDFDownload
Title: DOMAIN THEORY AND INTEGRATION
Author(s): EDALAT, A
Item Type: Journal Article
Publication Date: 13-Nov-1995
Citation: THEOR COMPUT SCI Vol.( 151 ) No.( 1 ) pp 163 - 193
URI: http://hdl.handle.net/10044/1/618
Publisher Link: http://dx.doi.org/10.1016/0304-3975(95)00050-7
ISSN: 0304-3975
Start Page: 163
End Page: 193
Copyright Statement: © 1995 - Elsevier Science B.V. This is the author’s version of a work that was accepted for publication in Theoretical Computer Science. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Theoretical Computer Science, volume 151, issue 1 (13 November 1995). doi:10.1016/0304-3975(95)00050-7.
Volume: 151
Appears in Collections:Theory of Computational Systems



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons